# SDR DALA2025052203958

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,411 hours, 26,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602 THE KNUCKLE KNOCKER DOES NOT COME OUT ALL THE WAY WHEN ARMING. CORRECTIVE ACTION: CLEARED DEBRIS, CK'S GOOD. REF B757 AMM 52-12. (0979184)
